Secure Payment with Realex
Trusted Án Post Delivery
Return If Not Satisfied
- Type of Product
Adults and children over 12: 1 - 2 capsules repeated every 4 hours as necessary. Do not take more than 8 capsules in any 24 hour period
Each capsule contains 500mg paracetamol and 32mg caffeine.